# SDR SIMA201108103

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 27,863 hours, 26,477 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9807063
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FOR FLIGHT 3902 THE CREW REPORTED THAT AFTER THE NUMBER 1 ENGINE STARTED WITH THE AUXILIARY POWER UNIT ON, AND BOTH PACKS SELECTED A SMOKE ODOR WAS DETECTED IN THE COCKPIT.  THE CREW ALSO NOTICED A SMOKE HAZE.  THE CREW IMMEDIATELY TURNED ALL BLEEDS, PACKS, AND RECIRCULATION FANS OFF.  THE SMOKE/HAZE CLEARED OUT BY THE TIME THE CREW RETURNED TO THE GATE.  THE AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AIR CYCLE MACHINE IAW ERJ 145 AMM 21-51-03 (LEFT).  THE OPERATIONAL AND LEAK CHECK WAS GOOD.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
